# SDR MASA20210125027

- Difficulty date: January 8, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA FS 295 TO FS 310 BETWEEN STGR 26LT TO 26RT AT MAIN AVIONICS COMPARTMENT.  CORRECTIVE ACTION: DOUBLER WAS REPLACED, PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6 C.
